PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of acgcaserepsLink to Publisher's site
 
ACG Case Rep J. 2017; 4: e57.
Published online 2017 April 12. doi:  10.14309/crj.2017.57
PMCID: PMC5404341

Severe Esophagitis and Gastritis from Nivolumab Therapy

Justin Boike, MD, MPHcorresponding author1 and Todd Dejulio, MD2

Abstract

Nivolumab is a novel chemotherapy currently approved for the treatment of multiple metastatic malignancies. This class of therapy, known as immune checkpoint inhibitors, is notable for an autoimmune-related adverse event profile. Diarrhea and colitis are common gastrointestinal adverse events, however, upper gastrointestinal events are rarely reported. We present a case of nivolumab-associated esophagitis and gastritis that has yet to be reported in the published literature.


Articles from ACG Case Reports Journal are provided here courtesy of American College of Gastroenterology